Welcome to Healingwell, brother. Sorry you are here, but glad that you can share with us all.
I too am on chemo. Taxotere and prednisone. I do one round every 3 weeks. I guess that I am different than you. My down week is week two after the infusion. I have noticed that my stamina is greatly reduced overall. My doctor did tell me that the effects will be cumulative as we proceed with treatments. I get round three next Thursday. The primary side effects that I have seen are fatigue, loss of taste, and constipation. I think the constipation is just magnified by the chemo from what I experienced with the radiation. I get through it all.
Can you give us some more info on your journey? What was your PSA to start with? What is it now? What is the cycle of chemo, every three weeks, every month? What are you on? ETC.
Counting you, I guess there are 4 of us doing the chemo now. We are all brothers in the fight. Stay close to us, it's a team effort. We will be praying for you. I hope that I can help. t seems we are in the same boat, so we can take turns rowing and steering.
Love ya brother,